# SDR NWAA091615503

- Difficulty date: May 9, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 77,491 hours, 31,684 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK THE NR 2 PYLON NACELLE STRUT RT SKIN PANEL AT NAC STA 107.7-116.09.  REPAIRED PER EA 55-215154 SECT I, SECTION II PERMANENT REPAIR TO BE ACCOMPLISHED NO LATER THAN MAY 08, 2011.
